# SDR AWXA200501374

- Difficulty date: October 25, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,453 hours, 28,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK, DISCOVERED FLOORBEAM AT BS 345, WL 208.10 AND BL 60R CORRODED.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT AND REMOVED FLOORBEAM AT STA 345, WL 208.10 AND BL 60R IAW BOEING 757-200 SRM 53-00-51.  FABRICATED CHORD, ANGLES AND STRAPS IAW BOEING 757-200 SRM 53-00-51 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 345, WL 208.1 AND BL 60R IAW BOEING 757-200 SRM 53-00-51 FIG 201.
